# SDR DALA12013103136

- Difficulty date: November 16, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 29,269 hours, 15,218 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 11C EMERGENCY LIGHT INOPERATIVE.  REPLACED BROKEN SPLICE. OPS CHECK GOOD IAW  AMM 20-43-11.
